# SDR SWAA2022032983906

- Difficulty date: March 14, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737*
- Aircraft serial: 32478
- Aircraft time: 58,565 hours, 34,791 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON UPPER ATTACH ANGLE IN A/C BAY AT STA 663 LBL 8 / [01] REMOVED ALL FASTENERS IN REPAIR AREA AND TRIMMED OUT DAMAGED SECTION OF UPPER ATTACH ANGLE IAW SRM 57-10-10-2R-5[10] INSTALLED REPAIR ANGLES AT STATION 663 CAP SEALED OUTER FASTENERS IAW B737 SRM 57-10-10-2R-5 INTERNAL FASTENERS REQUIRE CAP SEALED;[11] VERIFIED ITEM 10;[12] INTERNAL CENTER TANK FASTENER COLLARS REQUIRE CAP SEAL;[13] BOND TEST CHECK GOOD IAW B737 SRM 57-10-10-2R-5 TOOL 30318 DUE 10-27-22;[14] APPLIED PROTECTIVE FINISH (CIC) IAW B737 SRM 57-10-10-2R-5;[15] VERIFIED ITEMS 13 AND 14;[16] TRIMMED OUT DAMAGED SECTION OF UPPER ATTACH ANGLE IN A/C BAY AT STA 663 LBL 5-15 AND PERFORMED ANGLE REPAIR IAW SRM 57-10-10-2R-5;[17] APPLIED CAPSEAL TO INTERNAL FASTENERS IAW B737 SRM 57-10-10-2R-5;[18] VERIFIED STEP 16; 17 COMPLETE;[19] AUDIT COMPLETE;[20] REQUIRES LEAK CHECK
